# SDR CALA2013123094044

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 45,468 hours, 18,460 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHUNK OF MATERIAL HAS COME OUT INSIDE RT ENG BEFORE THE BLADES IN THE 6 O'CLOCK POSITION.  MT 73-017 REV E, MUST BE REPAIRED WITHIN 20 CYCLES, PARTS NONE NEEDED.
